# SDR YENA2024120201520

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 02880
- Aircraft time: 68,924 hours, 24,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Epsu Battery 11w
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2752, SJU-TPA. 'EPSU BATTERY 11WL FAILED TEST; REMOVED AND REPLACED EPSU BATTERY AT 11WL IAW AMM 33-51-38.'
